MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-02-03
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561); Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 7236081 300-10-45 - equinoxe replicator plate 4.5mm o/s, a090374 300-20-02 - equinox square torque define screw drive kit, a137783 300-30-07 - equinoxe preserve stem 7mm, 7014366 310-01-44 - equinoxe, humeral head short, 44mm (alpha).H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised 2 year 2 months post initial operation.The central peg broke from implant and implant was displaced in shoulder.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, e, g.The revision reported may be the result of the glenoid fracture leading to migration as reported.The reported loss of range of motion was likely due to the reported displaced implant as the humeral head articulates on the glenoid implant component.The glenoid was reported to be fractured but radiographs and images were not available.Contributing factors to the reported fracture may include a combination of articular surface wear and thinning of the glenoid body, incomplete seating, and/or eccentric loading around a well-fixed center cage with loosening of the peripheral pegs may have led to the fracture but this cannot be confirmed from the information provided.Potential contributions of patient and user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21859165
Report Number1038671-2025-01850
Device Sequence Number4695835
Product Code HSD
UDI-Device Identifier10885862084484
UDI-Public10885862084484
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Catalogue Number314-02-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale